# SDR HNAA2013061700344

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 53,761 hours, 59,745 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7G7921
- Condition: Malfunctioned
- Location: Roll Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROLL SPOILER INBD CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL.  FOUND NR 1 SPOILER LOW HYD PRESSURE SWITCH MALFUNCTIONING.  R & R SWITCH AND OPS CHECKED GOOD IAW MM 27-14-21 CAUTION LIGHTS, OPS CHECKED GOOD.
